My Dr told me the same thing, ATLEAST half my body weight in ounces.. But I drank probably a gallon a day personally. Wife bought me a 5 gallon water fountain for the house and drank only distilled water the whole way through.
Another thing my Dr told me, was that if I wasn't getting up at least 2 to 3 times a night to urinate, I WAS DEHYDRATED.
Glad to see you holding up man! Grit them teeth and give that dragon a run for the money.
For the hair, take a good b vitamin complex. Make sure it has Biotin in it.Also look into Nioxin Shampoo and Scalp therapy. I picked up the combo on Ebay for $30 and bought it in the liter size. I think in a salon there are about that price PER bottle.
By the 3d week of tx I cuold not stand the taste of water. Switched to ginger ale and fresca. You can drink whatever you want so long as it does not have caffeine or alkyhol.
A good rule of thumb is to drink half your weight in ounces of water. So for example, if you weigh 100 lbs, you would drink 50 ounces of water a day. Add more if you exercise a lot. That said, some people drink up to a gallon a day although many find this too much.
Glad you seem to be handling treatment so well, both physically and mentally. When you told us you were going to lose forty pounds -- and did -- I figured you were a fighter.
Losing the weight was much easier than the tx!
Use food-nutrition as medicine. And if you can't get in the gym, walk very briskly 30-45min 5+ times a wk.
For max healing, your liver needs to do the least work. Why put more toxins in your body that forces your liver to filter those toxins out along w/the toxic chemo and the toxic die off of the hep cells and the surrounding damaged cells.
And as far a s exercise, if there is ever a time when you need your blood pumping meds to every nook and cranny of your body, its now. Also, you need those endorphines and you need to sleep well.
As to water, I was told that you can tell how much is enough by the color of your pee. *I always tried to 'pee almost clear.' a sign of malfuctioning liver and kidneys is the color of pee. Remember, these meds are also hard on the kidneys-as is any chemo.
I wanted my liver to heal, so I tried to avoid anything that did not contribute to healing.
Hi! I'm in the one gallon a day camp (a little more on shot day).
I feel more fatigued when I'm dehydrated. Since these meds really dry me out I find that I need to up my water intake to keep my energy level up. Once while running a few errands, I only drank 2 quarts of water all day. By the evening I was a complete zombie. To be on the safe side, I drink 4 1-quart bottles of water every day.
By the way, I'm also on week #4. Still haven't gotten any results back from my two week visit. Hopefully I will have those labs when I go to see the dr. next week.
Good luck and congrats on your easy sides!
Bronx said: "Losing the weight was much easier than the tx!"
No ****. LOL.
Hi all, has anyone heard of "Xango" or drank it, if so did it do any good if you know? I don't know anyhing about it, will google it later. My friend brought me some to try, its an antitoxidant she says its helped her friends, one with arthritis etc; you only take 1 ounce 2 or 3 times daily, only bought thru a distributor. The same gal pal also brought me Aloe vera (concentrated)a liter each of Nioxin shampoo and scalp treatment for hair loss, said it was my started kit, Gratis,teriffic friend she is, A-ONE.........
I've been told that everyone should drink a gallon of water every day. That's 128 ounces. This is because kidney stones are on the rise, and believe me, you don't want to experience kidney stones. It's one of the most painful things you can experience. The ER doctors told me that in the summer, when it's hot out and people lose water through perspiration, the number of people who come in to ER with kidney stones increases dramatically, and all because they don't drink enough water.
I've also heard many people tell me that if you're on treatment for HCV, drinking a lot of water helps the side effects tremendously.
Water helps to dilute the drugs and toxic byproducts as the meds do their work. Water helps move everything around in your body, so it makes it easier for your organs to do their job. Water helps to wash out the bad stuff that causes bad side effects. MN
I drink as much as I can but never less than the 60 oz for my body weight. It's not pleasant for me I am NOT a water drinker so I chug it as fast as I can.
Since everyone with more experience has said it helps...I take it on faith that it does and just force myself.
Yuck. But worth it.
Tator -- an interesting post. I wonder, if the hypoatremia shows up as being puffy - since the water is outside the cells. I am drinking about a gallon a day and feeling good. If I forget and don't drink much I don't feel as good. I will, based on Tator's post, try to stop chgging, tho
I was told to drink half my body weight in Oz and then if a drink other stuff like Coke, Tea or what I needed to drink those in water to. and drinking to fast can cause some problems. I did that trying to get in my 1.5 gallons in at the end of the day beside being up all night making trips to the pot I felt like **** the next two days. Main thing I was to is try to drink it slowly all day. It hard at first if your not a big water drinker be after a week or so it becomes a day to day thing.